MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10272
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the mesenteric artery.A 16 x 4.00 rebel stent was advanced for treatment.However, the device was unable to cross the lesion and it was found that the proximal end of the stent was damaged.According to the technician, the stent was not prep/pulled negative.No patient complications were reported.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8459977
Report Number2134265-2019-03046
Device Sequence Number3014096
Product Code MAF
UDI-Device Identifier08714729843801
UDI-Public08714729843801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Model Number10272
Device Catalogue Number10272
Device Lot Number0023019564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1